# SDR USAA2014090200021

- Difficulty date: August 31, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 10,534 hours, 3,618 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Part number: D5227917300360
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMING LEVER AT 2L VERY LOOSE.  TIGHTENED 2L ARMING LEVER HINGE POINT IAW AMM 52-20-00.
